# SDR HEEA061764

- Difficulty date: April 8, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N824H
- Make and model: Bell 214ST
- Aircraft serial: 28119
- System (JASC): 3212 · Emergency Flotation Section
- Part: Valve
- Part number: 214073929107
- Condition: Failed
- Location: Float
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SOLENOID VALVE OPENED WHILE SERVICING FLOAT BOTTLE.
